Lemsip - Cold & Flu Paracetamol 500mg ~ Hot Lemon (10)
Lemsip - Cold & Flu Hot Lemon (10)
Each sachet of Lemsip Cold & Flu Hot Lemon 500mg Powder for Oral Solution contains 500mg paracetamol.
Paracetamol has pain killing (analgesic) and fever reducing (antipyretic) properties.
Lemsip Cold & Flu Hot Lemon can be used to relieve the symptoms of common cold or influenza such as headache, sore throat, fever, body aches and pains.